Applications of set-valued Radon-Nikodym theorems to convergence of multivalued L...-amarts.
Mathematica Scandinavica, Tome 54 (1984), pp. 101-113
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1984__54_166882,
author = {Dinh Quang Luu},
title = {Applications of set-valued {Radon-Nikodym} theorems to convergence of multivalued {L...-amarts.}},
journal = {Mathematica Scandinavica},
pages = {101--113},
year = {1984},
volume = {54},
zbl = {0562.60057},
url = {http://geodesic.mathdoc.fr/item/MS2_1984__54_166882/}
}
Dinh Quang Luu. Applications of set-valued Radon-Nikodym theorems to convergence of multivalued L...-amarts.. Mathematica Scandinavica, Tome 54 (1984), pp. 101-113. http://geodesic.mathdoc.fr/item/MS2_1984__54_166882/